CSpace
ON THE NUMBER OF EULERIAN PLANAR MAPS
Liu YP(刘彦佩)
1992
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume12Issue:4Pages:418
AbstractThis paper presents the number of combinatorially distinct rooted Eulerian planar maps with the number of non-root-vertices and the number of non-root-faces as two parameters. The parametric expressions for determining the number in the loopless Eulerian case are also obtained.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47877
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu YP. ON THE NUMBER OF EULERIAN PLANAR MAPS[J]. Acta Mathematica Scientia,1992,12(4):418.
APA 刘彦佩.(1992).ON THE NUMBER OF EULERIAN PLANAR MAPS.Acta Mathematica Scientia,12(4),418.
MLA 刘彦佩."ON THE NUMBER OF EULERIAN PLANAR MAPS".Acta Mathematica Scientia 12.4(1992):418.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘彦佩]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘彦佩]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘彦佩]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.